RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 673–686 (Mi mz8360)  

Irreducible representations of alternative algebras

I. P. Shestakov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (1149 kB)

English version:
Mathematical Notes, 1979, 26:5, 829–835

Bibliographic databases:

UDC: 519.48
Received: 06.06.1978

Citation: I. P. Shestakov, “Irreducible representations of alternative algebras”, Mat. Zametki, 26:5 (1979), 673–686; Math. Notes, 26:5 (1979), 829–835

Citation in format AMSBIB
\Bibitem{She79}
\by I.~P.~Shestakov
\paper Irreducible representations of alternative algebras
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 673--686
\mathnet{http://mi.mathnet.ru/mz8360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555018}
\zmath{https://zbmath.org/?q=an:0417.17008}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 829--835
\crossref{https://doi.org/10.1007/BF01159191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000003}


Linking options:
  • http://mi.mathnet.ru/eng/mz8360
  • http://mi.mathnet.ru/eng/mz/v26/i5/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020